Empty
Welcome Visitor
Browse Courses
  • Show All
  • +   Early Childhood Education
  • +   Educational Services
  • +   SELPA
Refresh Data
Sort by: Default Ascending | Course number | Course name | Course start | Location | ID | Course time | Course date
8745
 
Join PCOE and colleagues across the county as we network and discuss Inclusion, Social-Emotional Learning, Behavior Support, Language and Literacy Assessments, Classroom Environment, and STEM.

*Full Charge for Cancellations without 72 hour notice

Units are available for purchase! Earn up to 14 hours toward a unit of credit through CSU Chico. For more information, contact Kaelin Morris. kmorris@placercoe.org
More
Starts Starts: 8/1/2022 9:00 AM
Ends Ends: 8/2/2022 4:00 PM
Sessions Sessions: 2
Duration Duration: 1 day 7 hours
Credits Credits: 14 PD Hours
Pricing Pricing:
Location Location:
Status Status: 16 open seats left
8897
 
Únase al Café para Familia, Amigos y Vecinos y Criando Niños Seguros para discutir los desafíos y éxitos de la crianza de los hijos y apoyarse mutuamente compartiendo historias y ideas. Criando Niños Seguros echa un vistazo más de cerca a guiar a nuestros niños con modelos positivos y brindándoles habilidades de comunicación para expresar sus emociones a medida que aprenden a enfocar el comportamiento. Cada participante recibirá $200 en materiales de aprendizaje. ¡El espacio es limitado! More
Starts Starts: 10/6/2022 6:00 PM
Ends Ends: 10/6/2022 7:30 PM
Sessions Session: 1
Duration Duration: 1 hour 30 minutes
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
8886
 
Topics to Be Discussed: * Vaccine Preventable Childhood Diseases * Why Vaccinate? Common Vaccine Myths * Resources for More Information * Placer County Early Childhood Immunization Data More
Starts Starts: 10/6/2022 6:00 PM
Ends Ends: 10/6/2022 7:30 PM
Sessions Session: 1
Duration Duration: 1 hour 30 minutes
Credits Credits: 1.5 CE Contact Hours
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
8773
Coach Network
 

This network is a county-wide professional learning opportunity for those serving in formal or informal coaching roles.

https://drive.google.com/file/d/1xcZY2xJDCVRz8Na1tMO9p3hYquKBeW96/view?usp=sharing


More
Starts Starts: 10/6/2022 8:30 AM
Ends Ends: 10/6/2022 11:00 AM
Sessions Session: 1
Duration Duration: 2 hours 30 minutes
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
8895
 
All educators across the region are invited to join this community of practice to learn and share about their journey with Universal Design for Learning.

Click here for flyer.
More
Starts Starts: 10/6/2022 3:30 PM
Ends Ends: 4/13/2023 4:30 PM
Sessions Sessions: 4
Duration Duration: 189 days 1 hour
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
8888
 
This training curriculum provides the eight hours of EMSA approved, Preventive Health training required for child care licensing including the required Lead Poisoning Prevention content. The core content of the Preventive Health and Safety training curriculum (excluding Pediatric CPR and First Aid) is arranged into three modules, covered in 4-trainings. The curriculum may be used for training child care providers who are new to the field or experienced early care and education professionals who are taking the course to refresh their knowledge and assure they are up-to-date. You must attend all four dates to receive certification!! More
Starts Starts: 10/10/2022 4:00 PM
Ends Ends: 10/10/2022 8:00 PM
Sessions Session: 1
Duration Duration: 4 hours
Credits Credits: 8 CE Contact Hours
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
8688
Advanced Coaching Institute
 
PREREQUISITE: Completion of PCOE 3-Day Coaching Institute or Equivalent.


Deepen and apply coaching skills

Have opportunities to practice and demonstrate coaching skills

Focus on internalization of skills with aromaticity and increased comfort level

Learn SCARF model - Five domains of social experience

Understand immunity to change research

Explore International Coach Federation Core Competencies

Learn what to LISTEN FOR in your coaching conversations

Break down a Mineral Rights Conversation

Create a Coaching Work Plan



Audience: K-12 Administrators, Teacher Leaders, Coaches, TOSAs


**Full charge for cancellations without 72 hour notice.

Please see attached flyer.
More
Starts Starts: 10/11/2022 8:30 AM
Ends Ends: 10/12/2022 3:00 PM
Sessions Sessions: 2
Duration Duration: 1 day 6 hours 30 minutes
Pricing Pricing:
Location Location:
Status Status: 17 open seats left
8890
 
This event will be facilitated by Carrie Yarwood, Community Education Specialist, CalFresh Healthy Living, UCCE: Come join us virtually for an evening packed full of nutritional information, healthy eating ideas, and tips to encourage those picky eaters to try new foods. This will fulfill the Family Friend and Neighbor Support Project requirement for the Health, Safety and Nutrition workshop and is mandatory for all participants desiring to complete the program. More
Starts Starts: 10/11/2022 6:30 PM
Ends Ends: 10/11/2022 7:30 PM
Sessions Session: 1
Duration Duration: 1 hour
Pricing Pricing:
Location Location:
Status Status: 18 open seats left
8863
 
WHAT IS IT? A Four-hour suicide alertness training which includes: presentations and guidance from a LivingWorks registered trainer; simple yet effective TALK steps: Tell, Ask, Listen, and Keep Safe, hands-on skills practice and development. WHO SHOULD ATTEND? SafeTALK is an excellent tool for people (age 15+), regardless of prior experience or training, who want to become alert to the dangers of suicide in a convenient timeframe. Fee: $10.00 Due at registration. No refund of registration fee with less than a 14-day cancellation notice. More
Dates Dates: 10-11-22 8:30-12:00
Pricing Pricing:
Location Location:
Status Status: 18 open seats left
8881
 
Effective January 1, 2018 - New Law: AB 1207 Mandated Child Abuse Reporting: Personnel Training requires all licensed providers, applicants, directors and employees complete training as specified on their mandated reporter duties and to renew their training every 2 years. This law affects Child Care Centers and Family Child Care Homes. Training requirements can be met by attending this workshop or by completing online training modules at: http://www.mandatedreporterca.com/  More
Starts Starts: 10/12/2022 6:30 PM
Ends Ends: 10/12/2022 8:30 PM
Sessions Session: 1
Duration Duration: 2 hours
Credits Credits: 2 CE Contact Hours
Pricing Pricing:
Location Location:
Status Status: 49 open seats left
8758
English Learner Series - Nondiscriminatory Evaluation of English Learners
 
The purpose of this workshop is to provide a practical, systematic framework for conducting valid and defensible evaluations of culturally and linguistically diverse children. The workshop content will cover current research on language, cognitive, and academic development, and their application to evaluation within a comprehensive, research-based framework for generating valid data to support conclusions and decisions regarding the presence or absence of various types of disorders with English learners. The workshop is designed to provide training and education in practical skills that can be immediately applied by all practitioners irrespective of prior training or bilingual ability. Participants will: 1) Understand the nature of validity and its central role in distinguishing “difference vs. disorder.” 2) Recognize the need to draw inferences regarding the reasons for low test performance via the use of true peer comparisons. 3) Explain why typical approaches to addressing test score validity are flawed and fail to achieve the intended level of fairness. 4) Evaluate current empirical research regarding how language differences in English learners play a role in differentially affecting test performance. 5) Apply current empirical research to determine the extent to which the validity of various assessment approaches and test results are undermined by cultural and linguistic factors via the C-LIM. 6) Utilize an evidence-based approach for addressing exclusionary criteria in evaluation and establish valid scores for measurement of language development. 7) Interpret test and other data in a nondiscriminatory manner and integrate new tools, such as the Ortiz PVAT in evaluation of Gc (language-related) abilities. 8) Support, defend, and document the process of nondiscriminatory evaluation via specific procedures and statements that highlight examination of fairness and equity. 9) Employ nondiscriminatory and psychometrically defensible decision-making regarding determination of disability and special education eligibility. 10) Apply the process involved in conducting comprehensive evaluations that represents best practices with culturally and linguistically diverse students. More
Starts Starts: 10/13/2022 8:30 AM
Ends Ends: 10/13/2022 3:30 PM
Sessions Session: 1
Duration Duration: 7 hours
Pricing Pricing:
Location Location:
Status Status: 61 open seats left
8783
 
PBIS Tier 1 training consists of four days of team training focused on the core PBIS features: Prevention, Establishing and Teaching Expectations, Data Based Decision Making, Acknowledgment Systems & Consequence Systems. School teams will build the foundation for PBIS for all students and staff and develop sustainable data systems. A representative team from the school site attends the training, and then leads Tier 1 implementation. Cost: Participating schools must be in contract with PCOE. Please see PCOE contract for details. More
Dates Dates: 10-13-22 8:30-3:30
Pricing Pricing:
Location Location:
Status Status: 61 open seats left
<< Previous of 10 Next >> Total: 118 Page size: